Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

L-Bounds of Solutions for Strongly Nonlinear Elliptic Problems with Two Lower Order Terms

$L^∞$-Bounds of Solutions for Strongly Nonlinear Elliptic Problems with Two Lower Order Terms

Year:    2017

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 1 : pp. 46–58

Abstract

In this work, we will prove the existence of bounded solutions in W1,p0(Ω)L(Ω) for nonlinear elliptic equations  div(a(x,u,u))+g(x,u,u)+H(x,u)=f, where a, g and H are Carathéodory functions which satisfy some conditions, and the right hand side f belongs to W1,q(Ω).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2017.v33.n1.5

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 1 : pp. 46–58

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    13

Keywords:    L-estimate nonlinear elliptic equations rearrangement Sobolev spaces.

  1. Entropy and renormalized solutions for some nonlinear anisotropic elliptic equations with variable exponents and L 1-data

    Moumni, Mostafa El | Mohamed, Deval Sidi

    Moroccan Journal of Pure and Applied Analysis, Vol. 7 (2021), Iss. 2 P.277

    https://doi.org/10.2478/mjpaa-2021-0018 [Citations: 0]
  2. Strongly nonlinear elliptic problem with measure data in Musielak-Orlicz spaces

    Benkirane, Abdelmoujib | EL Haji, Badr | EL Moumni, Mostafa

    Complex Variables and Elliptic Equations, Vol. 67 (2022), Iss. 6 P.1447

    https://doi.org/10.1080/17476933.2021.1882434 [Citations: 2]
  3. Existence of renomalized solution for nonlinear elliptic boundary value problem without Δ2 -condition

    Amarty, Nourdine El | Haji, Badr El | Moumni, Mostafa EL

    SeMA Journal, Vol. 77 (2020), Iss. 4 P.389

    https://doi.org/10.1007/s40324-020-00224-z [Citations: 6]